# SDR AWXA9900331

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CUTOUT AFT LWR CORNER .375 INCH CRACK ENDS AT FASTENER.  CUT OUT AND INSTALLED DAMAGED AREA IAW SRM 53-10-01.  FABRICATED DOUBLER AND TRIPLER REPAIR 2024 TS .063, TRIPLER FILLER 2024T3 .063 & .071.
